# SDR FDEA201003180881

- Difficulty date: March 18, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163115
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FOREFLAP, CARRIAGE ATTACH FITTING WBL 348 AREA, CUTOUT, SKIN FWD OF FITTING CRACKED.  TRIMMED OUT DAMAGED AREA (DIM: .2500"X.2500") IAW SRM 51-10-1. FABRICATED REPAIR DOUBLER FROM 2024-T3, .063", PO NR 9009353, DIM: 6"X4" IAW SRM 57-50-2, FIG 4. TREATED AND PRIMED REPAIR DOUBLER IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 57-50-2 FIG 7, REV 102.
